# SDR USAA2012110800016

- Difficulty date: November 6, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 15,454 hours, 4,862 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240005
- Part serial: FR2703
- Condition: Low Pressure
- Location: R1 Door
- Part time: 15,454 hours, 4,862 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, FLIGHT ATTENDANT REPORTED WARNING FOR 1R PRESSURE LOW.  SERVICED 1R DOOR ASSIST BOTTLE PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-11-14-200-001.
